Ask Your Health Question and Get an Answer ASAP
From what you are describing it sounds like a fungal infection.
It is difficult to pinpoint this type of thing over the net, because of the nature of the question, but the itching, flaking, and 'rash' appearance is very characteristic of a fungal infection.
I see you have tried the Athlete's foot cream (and it obviously has not helped), so you might need something stronger than this.
Hate to say it, but you will most likely need to see your Dr for a culture of the area to see exactly what is going on. After that, they can give you the appropriate cream to use to clear this up.
Hope this helps!
PLEASE NOTE: The $$$ that you have put down as a deposit will not go to me until you click "ACCEPT" after reading your answer. Otherwise, it will be held by JustAnswer.com and I will not receive credit for my time and efforts.
Please ask for clarification if needed.
Clotrimazole, terbinafine, and Tolnaftate are all antifungals. Some of them are not for use on the genitals area. You can ask your Chemist for suggestions.
A culture of the area just simply means a swab will be taken of the area and sent off to the lab to see what grows out. This is a key determining factor in what is used to treat your condition.
Yes, if it is an STD such as Herpes, blood test can determine this as well.